Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 99, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Sep 7, 2007, 1:20 AM CDT for 4 counties in Missouri; Johnson County, Wyandotte County, Kansas. It was in force for 40 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2007, 1:20 AM CDT (06:20 UTC)
- Expired
- Sep 7, 2007, 2:00 AM CDT
- In force
- 40 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Johnson County, KS, Wyandotte County, KS, Cass County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO
The radar
The Pleasant Hill radar (KEAX), 33 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 1:35 AM CDT | TSTM WND DMG | 1 N Blue Springs, MO | 12 IN DIAMETER TREE WAS SPLIT AND FELL ACROSS ROAD |
| Sep 7, 1:35 AM CDT | TSTM WND DMG | Independence, MO | MULTIPLE TREES DOWN IN INDEPENDENCE NEIGHBORHOOD NEAR HWY 291 AND 78. POWER ALSO WENT DOWN IN THAT LOCATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.3 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1675 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1502 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 070620
SVREAX
KSC091-209-MOC037-095-101-107-070700-
/O.NEW.KEAX.SV.W.0099.070907T0620Z-070907T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
120 AM CDT FRI SEP 7 2007
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS
SOUTHEASTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS
NORTHEASTERN CASS COUNTY IN WEST CENTRAL MISSOURI
JACKSON COUNTY IN WEST CENTRAL MISSOURI
NORTHWESTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI
SOUTHWESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI
* UNTIL 200 AM CDT
* AT 116 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR MERRIAM...AND MOVING
SOUTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
RAYTOWN AND GRANDVIEW BY 130 AM CDT.
LEES SUMMIT...8 MILES NORTHEAST OF RAYMORE AND 9 MILES SOUTHWEST
OF LAKE TAPAWINGO BY 135 AM CDT.
GREENWOOD...LAKE WINNEBAGO AND LAKE LOTAWANA BY 140 AM CDT.
PLEASANT HILL BY 145 AM CDT.
LONE JACK BY 150 AM CDT.
KINGSVILLE BY 200 AM CDT.
THE TOWNS OF UNITY VILLAGE AND STRASBURG ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3898 9485 3916 9462 3915 9460 3914 9459
3913 9460 3912 9460 3914 9454 3897 9383
3850 9422
TIME...MOT...LOC 0620Z 299DEG 49KT 3901 9463
$$
DEROCHE2 follow-up statements
000
WWUS53 KEAX 070635
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
135 AM CDT FRI SEP 7 2007
KSC209-070645-
/O.CAN.KEAX.SV.W.0099.000000T0000Z-070907T0700Z/
WYANDOTTE KS-
135 AM CDT FRI SEP 7 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WYANDOTTE COUNTY
IS CANCELLED...
AT 133 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3890 9474 3903 9463 3911 9440 3906 9423
3906 9419 3902 9407 3903 9404 3902 9403
3897 9383 3850 9422
TIME...MOT...LOC 0635Z 299DEG 49KT 3891 9440
$$
KSC091-MOC037-095-101-107-070700-
/O.CON.KEAX.SV.W.0099.000000T0000Z-070907T0700Z/
JOHNSON KS-CASS MO-JOHNSON MO-JACKSON MO-LAFAYETTE MO-
135 AM CDT FRI SEP 7 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
JOHNSON COUNTY IN EAST CENTRAL KANSAS...AND SOUTHWESTERN LAFAYETTE...
JACKSON...NORTHWESTERN JOHNSON AND NORTHEASTERN CASS COUNTIES IN WEST
CENTRAL MISSOURI UNTIL 200 AM CDT...
AT 133 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LEES SUMMIT...MOVING
SOUTHEAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GREENWOOD...LAKE WINNEBAGO AND LAKE LOTAWANA BY 140 AM CDT.
PLEASANT HILL BY 145 AM CDT.
LONE JACK BY 150 AM CDT.
KINGSVILLE BY 200 AM CDT.
THE TOWN OF STRASBURG IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3890 9474 3903 9463 3911 9440 3906 9423
3906 9419 3902 9407 3903 9404 3902 9403
3897 9383 3850 9422
TIME...MOT...LOC 0635Z 299DEG 49KT 3891 9440
$$
DEROCHE000
WWUS53 KEAX 070654
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
154 AM CDT FRI SEP 7 2007
KSC091-MOC037-095-101-107-070704-
/O.EXP.KEAX.SV.W.0099.000000T0000Z-070907T0700Z/
JOHNSON KS-CASS MO-JOHNSON MO-JACKSON MO-LAFAYETTE MO-
154 AM CDT FRI SEP 7 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY IN
EAST CENTRAL KANSAS...AND SOUTHWESTERN LAFAYETTE...JACKSON...
NORTHWESTERN JOHNSON AND NORTHEASTERN CASS COUNTIES IN WEST CENTRAL
MISSOURI WILL EXPIRE AT 200 AM CDT...
AT 150 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3890 9474 3903 9463 3911 9440 3906 9423
3906 9419 3902 9407 3903 9404 3902 9403
3897 9383 3850 9422
TIME...MOT...LOC 0654Z 299DEG 49KT 3878 9411
$$
DEROCHEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 1:20 AM CDT, 0 minutes earlier.
Area forecast discussion, Sep 7, 1:20 AM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 120 AM CDT FRI SEP 7 2007 ...UPDATED FOR AVIATION... .DISCUSSION... GETTING RID OF ONE SYSTEM ONLY TO BE FOLLOWED BY ANOTHER. THE TROPICAL CIRCULATION CENTER WHICH BROUGHT UP DEEP LAYERED MOISTURE WILL EXIT THE EASTERN CWA BY EARLY EVENING...WITH ITS ASSOCIATED SCATTERED CONVECTION DEPARTING AS WELL. ATTENTION WILL THEN TURNS TOWARDS THE WEST AS A POTENT MID/UPPER LEVEL SHORTWAVE ACCELERATES EAST THROUGH THE NORTHERN AND CENTRAL PLAINS. AN ASSOCIATED COLD FRONT WILL PLOW EAST-SOUTHEAST AS THE SHORTWAVE TRACKS EAST. AFTER DISCOUNTING THE MESO HIGH GENERATED BY THE NAM WENT WITH A BLEND BETWEEN THE NAM AND GFS ON TIMING OF FRONTAL PASSAGE. 15Z SREF IS PRETTY CLOSE WITH THE COLD FRONT EXPECTED TO MOVE INTO FAR NORTHWEST MO THIS EVENING BUT THEN SLOWS DOWN AS THE UPPER WAVE PASSES BY. THE FRONT MAY NOT REACH THE MO RIVER TILL TOMORROW AFTERNOON. NORTHERN MO LOOKS LIKE THE BEST REGION TO GO WITH LIKELY POPS. PRECIPITABLE WATER VALUES PROGGED IN EXCESS OF 2 INCHES TONIGHT COMBINED WITH A TROPICAL TYPE AIRMASS SUGGEST CONVECTIVE CLUSTERS COULD BE VERY EFFICIENT RAIN MAKERS. ISOLATED LOCATIONS COULD PICK UP 1 TO 2 INCHES OF RAIN BUT WITH PRIMARY UPPER SUPPORT MOVING AWAY AND THE LOW LEVEL JET WEAKENING RAPIDLY AFTER MIDNIGHT COULD NOT JUSTIFY BROADBRUSHING HIGH QPF VALUES ACROSS NORTHERN MO. 18Z HPC QPF SEEMED REASONABLE. KEPT CHANCE POPS GOING OVER THE SOUTHEAST HALF OF THE CWA THROUGH FRIDAY MORNING WITH LIKELY POPS COVERING FAR SOUTHERN FORECAST AREA. MAY BE A BIT TOO OPTIMISTIC ON TEMPERATURES ACROSS SOUTHERN CWA AS THEY COULD REMAIN CLOUDY ALL DAY WITH RAIN-COOLED AIR HOLDING TEMPERATURES IN THE 70S ALL DAY. THE FRONTAL BOUNDARY SHOULD BE IN SOUTHERN MO BY FRIDAY NIGHT. REMNANTS OF HENRIETTE ARE QUICKLY SHEARING NORTHEAST BUT TRAJECTORIES SUGGEST ITS ENERGY AND ASSOCIATED PRECIPITATION SHOULD STAY JUST SOUTH OF THE CWA. WILL KEEP TOKEN SLIGHT CHANCE POPS IN ACROSS FAR SOUTHERN CWA FROM FRIDAY NIGHT INTO SATURDAY. NOT MUCH COOLING DURING THE NEXT 3 DAYS WITH A NEARLY ZONAL TYPE PATTERN. MJ EXTENDED... MODELS SHOW SOME DIVERGENCE IN SOLUTIONS BEGINNING IN DAY 4. SPECIFICALLY...THE GFS MAINTAINS PROGRESSIVE NATURE OF LONGWAVE TROUGH AND SPEEDS ITS PROGRESS THROUGH THE UPPER MIDWEST EARLY NEXT WEEK. MEANWHILE...THE ECMWF DEVELOPS A MORE POSITIVE TILTED LONG WAVE FEATURE WHICH HANGS BACK INTO THE NORTHERN ROCKIES A GOOD 12 HOURS LONGER. THE ECMWFS DEVELOPMENT SEEMS MORE REASONABLE AND WAS MORE CLOSELY FOLLOWED FOR THE EXTENDED. SUNDAY...THE UPPER TROUGH AXIS STILL WELL TO THE WEST...BUT SOME CYCLONIC CURVATURE BEGINNING TO MOVE INTO THE REGION IN RESPONSE TO THE UPPER TROUGH DIGGING INTO THE NORTHERN ROCKIES. MOISTURE SHIELD FROM THE PACIFIC STILL TO THE NORTHWEST AS WELL AND GULF MOISTURE STAYS SOUTH SO SHOULD BE A VERY NICE DAY WITH TEMPERATURES IN THE 80S AND DEWPOINTS IN THE 50S. MONDAY...THE ECMWF TRANSLATES THE UPPER TROUGH INTO THE NORTHERN TIER WITH IT TRAILING SOUTHWEST INTO GREAT BASIN BY MONDAY NIGHT. THE MOISTURE AHEAD OF THE SYSTEM WILL BRING ADDITIONAL CLOUDS ...WITH SHOWERS AND EVEN SOME CONVECTION MOVING IN FROM THE WEST. WITH ADDITIONAL CLOUDS/PRECIP...COULD SEE THE TEMPERATURES STRUGGLE IN THE NORTH TO ONLY THE MIDDLE AND UPPER 70S AS A RESULT. PRECIPITATION SHOULD BE THROUGH THE AREA EXCEPT THE SOUTHEAST BY TUESDAY MORNING. TUESDAY...THE TEMPERATURES AT 850MB REALLY DROP ON TUESDAY AS THE FRONT SHOULD BE WELL SOUTH OF THE AREA BY THEN. WITH GOOD MIXING...EXPECT HIGHS TO BE ONLY IN MIDDLE 70S IF THAT. TUESDAY NIGHT WILL BE COOL WITH TEMPERATURES IN LOW 50S NORTH TO MIDDLE 50S SOUTH. WEDNESDAY AND THURSDAY...A LITTLE MODERATION IN TEMPERATURES BUT UPPER FLOW STILL NORTHWESTERLY SO NOT A BIG WARMING TREND. BOTH DAYS LOOK DRY...BUT EMBEDDED SHORTWAVES IN NORTHWEST FLOW COULD CHANGE THAT AS TIME PROGRESSES. ADOLPHSON .AVIATION... FOR THE 06Z TAF CYCLE...LINE OF CONVECTION CURRENTLY MOVING THROUGH THE KC METRO. WIND GUSTS TO NEAR 50 KNOTS POSSIBLE. THE STRONG CONVECTION WILL AFFECT MCI/MKC UNTIL 07Z WITH MVFR/VFR THUNDERSTORMS WITH LIGHT RAIN UNTIL ABOUT 09Z. THE STORMS ARE WELL AHEAD OF A FRONTAL BOUNDARY IN SERN NEBRASKA TO CENTRAL KANSAS. THE FRONT MAY INITIATE CONVECTION ONCE AGAIN AFTER 18Z IN THE KC METRO AREA. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Sep 6, 1:01 PM CDT, 12 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 101 PM CDT THU SEP 6 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-071815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 101 PM CDT THU SEP 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON...GENERALLY EAST OF A HIGGINSVILLE TO BETHANY LINE. SCATTERED THUNDERSTORMS ARE EXPECTED FROM CLINTON TO WARRENSBURG EASTWARD TO SEDALIA AND BOONVILLE. BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS...BUT SEVERE WEATHER IS NOT EXPECTED. LATER THIS EVENING A STRONG COLD FRONT WILL MOVE INTO FAR NORTHWEST MISSOURI. THIS COLD FRONT IS EXPECTED TO IGNITE STRONG TO SEVERE THUNDERSTORMS OVER CENTRAL AND EASTERN NEBRASKA BY EARLY THIS EVENING...WITH THE STORMS MOVING INTO NORTHWEST MISSOURI LATER IN THE EVENING. IT IS EXPECTED THAT THESE STORMS WILL WEAKEN SOMEWHAT AS THEY ENTER NORTHWEST MISSOURI. HOWEVER...THERE IS A SLIGHT RISK THAT SOME OF THESE STORMS COULD BE ACCOMPANIED BY STRONG WINDS APPROACHING 60 MPH. LOCALLY HEAVY RAINFALL AND SMALL HAIL ARE ALSO POSSIBLE WITH THESE STORMS. THE MOST LIKELY AREAS THAT MAY EXPERIENCE MARGINALLY SEVERE THUNDERSTORMS WOULD BE NORTHWEST OF A LINE FROM ST JOSEPH TO GRANT CITY. THE THUNDERSTORMS WILL CONTINUE PRESSING SOUTHEAST OVERNIGHT WITH MOST AREAS NORTH OF THE MISSOURI RIVER SEEING SOME RAIN. NONE OF THESE STORMS ARE EXPECTED TO REACH SEVERE LEVELS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE EXPECTED TO BE ONGOING FRIDAY MORNING SOUTHEAST OF A KIRKSVILLE TO KANSAS CITY LINE. THE COLD FRONT RESPONSIBLE FOR THESE STORMS IS EXPECTED TO REACH THE INTERSTATE 70 CORRIDOR BY THE EARLY AFTERNOON...AND EXIT THE OUTLOOK AREA BY THE EVENING HOURS. BY FRIDAY MORNING...THE INGREDIENTS NECESSARY TO SUPPORT SEVERE WEATHER ARE EXPECTED TO HAVE DIMINISHED SIGNIFICANTLY...AND ASIDE FROM LOCALLY HEAVY RAINFALL...SEVERE WEATHER IS NOT EXPECTED FOR THE REMAINDER OF THE DAY. ON MONDAY ANOTHER STRONG COLD FRONT...USHERING MUCH COOLER AND DRIER AIR...WILL SWEEP THROUGH MISSOURI AND BRING AT LEAST SCATTERED THUNDERSTORMS TO THE REGION. AT THIS TIME SEVERE WEATHER IS NOT ANTICIPATED WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY FOR A SHORT TIME THIS EVENING ACROSS FAR NORTHWEST MISSOURI. MJ
In the hours before
Special weather statement, Sep 6, 11:31 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1131 PM CDT THU SEP 6 2007 KSZ025-102-MOZ020-028-070500- ATCHISON-BUCHANAN-DONIPHAN-PLATTE- 1131 PM CDT THU SEP 6 2007 ...SIGNIFICANT WEATHER ALERT FOR ATCHISON...DONIPHAN...NORTHWESTERN PLATTE AND WESTERN BUCHANAN COUNTIES UNTIL MIDNIGHT CDT... AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DENTON...OR 9 MILES SOUTHWEST OF TROY... MOVING EAST AT 35 MPH. PEOPLE IN ATCHISON...BUCHANAN...DONIPHAN AND PLATTE COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. DEROCHE
Special weather statement, Sep 7, 12:29 AM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1229 AM CDT FRI SEP 7 2007 KSZ025-103-104-MOZ028-029-070600- ATCHISON-CLAY-LEAVENWORTH-PLATTE-WYANDOTTE- 1229 AM CDT FRI SEP 7 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN LEAVENWORTH...NORTHWESTERN CLAY...PLATTE...SOUTHEASTERN ATCHISON AND WESTERN WYANDOTTE COUNTIES UNTIL 100 AM CDT... AT 1226 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EASTON...OR 10 MILES WEST OF WESTON... MOVING EAST AT 60 MPH. PEOPLE IN ATCHISON...CLAY...LEAVENWORTH...PLATTE AND WYANDOTTE COUNTIES...INCLUDING THE CITIES OF WESTON...LEAVENWORTH...TRACY... PLATTE CITY AND FERRELVIEW...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DEROCHE
Special weather statement, Sep 7, 1:02 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 102 AM CDT FRI SEP 7 2007 KSZ103>105-MOZ028-029-037-070630- CLAY-JACKSON-JOHNSON-LEAVENWORTH-PLATTE-WYANDOTTE- 102 AM CDT FRI SEP 7 2007 ...SIGNIFICANT WEATHER ALERT FOR JACKSON...JOHNSON...SOUTHEASTERN PLATTE...SOUTHERN LEAVENWORTH...SOUTHWESTERN CLAY AND WYANDOTTE COUNTIES UNTIL 130 AM CDT... AT 100 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WEATHERBY LAKE TO BASEHOR TO TONGANOXIE...MOVING SOUTHEAST AT 40 MPH. PEOPLE IN CLAY...JACKSON...JOHNSON...LEAVENWORTH...PLATTE AND WYANDOTTE COUNTIES...INCLUDING THE CITIES OF BASEHOR...TONGANOXIE... WEATHERBY LAKE...PLATTE WOODS...LAKE WAUKOMIS...PARKVILLE... LINWOOD...BONNER SPRINGS...HOUSTON LAKE AND EDWARDSVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. DEROCHE
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 1:07 AM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 6 hr |
| Sep 7, 12:08 AM CDT | Severe Thunderstorm Warning | EAX | Atchison | 37 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.